Optimal dividend strategies with time-inconsistent preferences
| Year of publication: |
2014
|
|---|---|
| Authors: | Chen, Shumin ; Li, Zhongfei ; Zeng, Yan |
| Published in: |
Journal of economic dynamics & control. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1889, ZDB-ID 717409-3. - Vol. 46.2014, p. 150-172
|
| Subject: | Optimal dividend strategy | Time preference | Hyperbolic discounting rate | Time-inconsistent | Insurance company | Dividende | Dividend | Intertemporale Entscheidung | Intertemporal choice | Zeitkonsistenz | Time consistency | Theorie | Theory | Versicherung | Insurance | Diskontierung | Discounting |
-
Chen, Shumin, (2017)
-
Optimal dividend-financing strategies in a dual risk model with time-inconsistent preferences
Chen, Shumin, (2016)
-
Optimal equilibrium barrier strategies for time-inconsistent dividend problems in discrete time
Zhou, Zhou, (2020)
- More ...
-
Portfolio choice with illiquid asset for a loss-averse pension fund investor
Chen, Zheng, (2023)
-
Chen, Zheng, (2017)
-
Sun, Jingyun, (2016)
- More ...